English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Boundedness of meta-conformal two-point functions in one and two spatial dimensions

Henkel, M., Kuczynski, M. D., & Stoimenov, S. (2020). Boundedness of meta-conformal two-point functions in one and two spatial dimensions. Journal of Physics A, 53: 475001. doi:10.1088/1751-8121/abb9ef.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0007-785D-B Version Permalink: http://hdl.handle.net/21.11116/0000-0007-785E-A
Genre: Journal Article

Files

show Files
hide Files
:
henkel_boundedness.pdf (Supplementary material), 627KB
 
File Permalink:
-
Name:
henkel_boundedness.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1088/1751-8121/abb9ef (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Henkel, M.1, Author
Kuczynski , Michal Dariusz, Author
Stoimenov, Stoimen, Author
Affiliations:
1External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2020
 Publication Status: Published in print
 Pages: 21 p.
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1088/1751-8121/abb9ef
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A
  Other : Journal of Physics A: Mathematical and Theoretical
  Abbreviation : J. Phys. A
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bristol : IOP Pub.
Pages: - Volume / Issue: 53 Sequence Number: 475001 Start / End Page: - Identifier: ISSN: 1751-8113
CoNE: https://pure.mpg.de/cone/journals/resource/954925513480_2